# SDR BSYA2012013

- Difficulty date: March 9, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N525AA
- Make and model: Piper PA-31-350
- Aircraft serial: 8052111
- Aircraft time: 15,292 hours
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Part serial: 122784
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM TEB, PILOT WAS NOTIFIED BY ATC THAT HIS TRANSPONDER WAS NOT WORKING AND HAD HIM CIRCLE BACK AND LAND AT TEB WITHOUT INCIDENT.  AVIONICS REPLACED DEFECTIVE TRANSPONDER, OPERATIONAL CHECK NORMAL.
